I have been on Champix for almost 2 months now and I have noticed a lot of acid reflux and heartburn. I was just wondering if anyone else has experienced this? Thank you.
Varenicline - Does Champix cause heartburn?
Question posted by leithamcintosh on 7 March 2021
Last updated on 7 March 2021 by masso
Very common (10% or more): Nausea (up to 40%), vomiting (up to 11%)
Common (1% to 10%): Abdominal discomfort, abdominal distension, abdominal pain, abdominal pain upper, constipation, diarrhea, dry mouth, dyspepsia, flatulence, gastroenteritis, gastroesophageal reflux disease, toothache
Uncommon (0.1% to 1%): Aphthous stomatitis, change of bowel habit, dysphagia, eructation, gastritis, gastrointestinal hemorrhage, gingival pain, hematochezia, mouth ulceration
Rare (less than 0.1%): Abnormal feces, acute pancreatitis, enterocolitis, esophagitis, gallbladder disorder, gastric ulcer, hematemesis, intestinal obstruction, tongue coated[Ref]
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.